Separating $\oplus L$ from $L, NL,$ co-$NL$, and $AL = P$ for oblivious Turing machines of linear access

Krause, Matthias

Additional URL:
Document Type: Article
Year of publication: 1992
The title of a journal, publication series: RAIRO. Theoretical Informatics and Applications
Volume: 26
Issue number: 6
Page range: 507-522
Place of publication: Les Ulis
Publishing house: EDP Sciences
ISSN: 0988-3754 , 1290-385X
Publication language: English
Institution: School of Business Informatics and Mathematics > Theoretische Informatik (Krause)
Subject: 004 Computer science, internet

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item